Prati
M. Cristina Depassier
Naslov
Citirano
Citirano
Godina
Speed of fronts of the reaction-diffusion equation
RD Benguria, MC Depassier
Physical review letters 77 (6), 1171, 1996
1361996
Variational characterization of the speed of propagation of fronts for the nonlinear diffusion equation
RD Benguria, MC Depassier
Communications in mathematical physics 175, 221-227, 1996
961996
Evolution equation of surface waves in a convecting fluid
H Aspe, MC Depassier
Physical Review A 41 (6), 3125, 1990
801990
On the linear stability theory of Bénard-Marangoni convection
RD Benguria, M DEPASSIER
Physics of Fluids A 1 (7), 1123-1127, 1989
781989
The large-scale structure of compressible convection
MC Depassier, EA Spiegel
Astronomical Journal, vol. 86, Mar. 1981, p. 496-512. 86, 496-512, 1981
651981
Validity of the linear speed selection mechanism for fronts of the nonlinear diffusion equation
RD Benguria, MC Depassier
Physical review letters 73 (16), 2272, 1994
611994
Oscillatory instabilities in the Rayleigh–Bénard problem with a free surface
RD Benguria, MC Depassier
The Physics of fluids 30 (6), 1678-1682, 1987
461987
Minimal speed of fronts of reaction-convection-diffusion equations
RD Benguria, MC Depassier, V Méndez
Physical Review E 69 (3), 031106, 2004
412004
Convection with heat flux prescribed on the boundaries of the system. I. The effect of temperature dependence of material properties
MC Depassier, EA Spiegel
Geophysical & Astrophysical Fluid Dynamics 21 (3-4), 167-188, 1982
411982
Speed of pulled fronts with a cutoff
RD Benguria, MC Depassier
Physical Review E 75 (5), 051106, 2007
322007
Solitary waves in a shallow viscous fluid sustained by an adverse temperature gradient
CM Alfaro, MC Depassier
Physical review letters 62 (22), 2597, 1989
311989
Speed of fronts of generalized reaction-diffusion equations
RD Benguria, MC Depassier
Physical Review E 57 (6), 6493, 1998
281998
Variational principle for eigenvalue problems of Hamiltonian systems
RD Benguria, MC Depassier
Physical review letters 77 (14), 2847, 1996
231996
Exact fronts for the nonlinear diffusion equation with quintic nonlinearities
RD Benguria, MC Depassier
Physical Review E 50 (5), 3701, 1994
191994
Variational calculations for thermal combustion waves
RD Benguria, J Cisternas, MC Depassier
Physical Review E 52 (4), 4410, 1995
181995
Variational principle for the asymptotic speed of fronts of the density-dependent diffusion-reaction equation
RD Benguria, MC Depassier
Physical Review E 52 (3), 3285, 1995
181995
Upper and lower bounds for the speed of pulled fronts with a cut-off
RD Benguria, MC Depassier, M Loss
The European Physical Journal B 61 (3), 331-334, 2008
17*2008
Upper and lower bounds for eigenvalues of nonlinear elliptic equations: I. The lowest eigenvalue
R Benguria, MC Depassier
Journal of Mathematical Physics 24 (3), 501-503, 1983
171983
The effect of a cutoff on pushed and bistable fronts of the reaction diffusion equation
RD Benguria, MC Depassier, V Haikala
Physical Review E 76, 051101, 2007
162007
Linear and nonlinear marginal stability for fronts of hyperbolic reaction diffusion equations
RD Benguria, MC Depassier
Physical Review-Section E-Statistical Nonlinear and Soft Matter Physics 66 …, 2002
162002
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20